Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 142, NWS Atlanta, GA

June 22, 2019Montgomery County, Treutlen County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 22, 2019, 1:57 PM EDT for Montgomery County, Treutlen County, Georgia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2019, 1:57 PM EDT (17:57 UTC)
Expired
Jun 22, 2019, 2:45 PM EDT
In force
48 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Montgomery County, GA, Treutlen County, GA

The radar

The Robins AFB radar (KJGX), 83 km from the middle of the area, began a volume at 17:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.0 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 326 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
326 J/kg
Mixed-layer CIN
-367 J/kg
Mixed-layer LCL
1497 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

823 
WUUS52 KFFC 221757
SVRFFC
GAC209-283-221845-
/O.NEW.KFFC.SV.W.0142.190622T1757Z-190622T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
157 PM EDT Sat Jun 22 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Treutlen County in east central Georgia...
  Northern Montgomery County in central Georgia...

* Until 245 PM EDT.

* At 156 PM EDT, a severe thunderstorm was located over Lothair, or
  near Soperton, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Soperton, Tarrytown, Barnhill, Lothair, Zaidee and Gillis Springs. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3239 8240 3237 8241 3235 8241 3230 8243
      3229 8264 3230 8267 3229 8267 3230 8269
      3236 8273 3241 8270 3250 8254 3250 8250
      3249 8247 3248 8247 3244 8238
TIME...MOT...LOC 1756Z 255DEG 17KT 3235 8267 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 7:41 AM EDT, 6 hours 16 minutes earlier.

Area forecast discussion, Jun 22, 7:41 AM EDT, 6 hours 16 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
741 AM EDT Sat Jun 22 2019

.PREV DISCUSSION... /Issued 345 AM EDT Sat Jun 22 2019/

SHORT TERM /Today through Sunday/...
Active NW flow aloft will continue through Sunday. A nearly
stationary surface boundary will remain situated across the
Carolinas, extending into northern GA.

500mb analysis shows W/NW flow aloft across the CWFA on top of a
high centered across the Gulf. The models are progging the ridge to
start building across the central gulf coast, and starting to slowly
inch eastward today into early Sunday. The flow will turn even more
NW with several strong pieces of shortwave energy noted in the flow.
The current WV loop shows a second MCS gearing up over the Mid MS
Valley and drop SE in the flow. The MCS should impact portions of
the CWFA later today.

At the surface, the old boundary is providing focus for the upper
level energy. The MCS over the Mid Ms River valley will continue to
drop SE today. It may weaken somewhat as it approaches the CWFA
during the early part of the day, but do think additional storms
could fire up along the leading edge/outflow of the system during
the most unstable part of the afternoon. The atmos remains very
unstable, with abundant fuel for these types of systems. The main
storm mode overnight has been damaging wind gusts, but do think the
hail potential will increase with any system that moves through
during the afternoon/evening hours. Models are progging lapse rates
7.5-8 C/km. An isolated tornado cannot be ruled out either.

The high res models (and synoptic) models all struggle with these
types of systems. But experience says there should be a lull during
the early part of the morning, possibly into the very first hours of
the afternoon. But, convective activity will increase during the
afternoon, either with the MCS currently over the Mid MS valley or
out just out ahead of it. Storms should begin to diminish/weaken
during the mid evening and into the overnight. As in previous days,
the hi-res models are in disagreement with timing and placement of
any afternoon activity. Have tried to take a compromise for timing
but the wrf seems a bit more reasonable with coverage.

Models continue to prog some shortwave energy dropping southeast in
the flow for Sunday, so another round of storms are possible. Will
keep pops to scattered for now.

Also, have made a slight change to the Heat Advisory in place.
Have added Wheeler/Telfair. The Heat Advisory area should be the
last to see any convection today, so the chances are good that
criteria will be reached.

NListemaa

LONG TERM /Sunday Night through Friday/...
A shift in the mid levels begins to occur late Sunday as ridging
aloft tries to push east across the CWFA. The ridge will only be
brief and the flow will turn slightly more zonal/SW by Tuesday. By
the mid to latter part of the week, the models are progging an upper
low to meander across the central Gulf Coast.  An upper ridge over
the Atlantic begins to build westward during the weekend, keeping
the upper low to the west at this time.

A weak surface boundary will continue to hang around northern GA for
the middle part of the week. This feature will tend to serve as a
diurnal focus for precip. The pattern looks a bit drier by the end
of the week as ridging at the surface and aloft builds across the
area.

NListemaa

&&

.AVIATION...
12Z Update...
A lull in precip is expected during the morning and early
afternoon hours. Another complex of thunderstorms is expected to
move south across the area later this afternoon into the evening
hours. The hi-res models have struggled the last few days, but
have tried to take a consensus between solutions. The timing for
thunder will likely have to be shifted during later AMD's,
depending upon how fast/how slow the system over western KY moves
south. Winds should remain on the west side, outside of
thunderstorms.

//ATL Confidence...12Z Update...
Med confidence on timing of afternoon convection. Med-high
confidence remaining elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          91  71  90  72 /  60  50  30  10
Atlanta         91  73  90  74 /  60  50  30  10
Blairsville     84  65  83  66 /  60  50  40  10
Cartersville    90  71  90  72 /  60  50  40  10
Columbus        94  74  94  74 /  40  40  20   5
Gainesville     88  70  87  72 /  60  50  40  10
Macon           96  72  94  72 /  60  40  30  10
Rome            91  71  92  72 /  50  50  40   5
Peachtree City  91  72  91  72 /  60  50  30  10
Vidalia         96  73  93  73 /  60  50  40  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 9 PM EDT this evening for the following
zones: Emanuel...Montgomery...Telfair...Toombs...Treutlen...
Wheeler.

&&

SHORT TERM...NListemaa
LONG TERM....NListemaa
AVIATION...NListemaa
Hazardous weather outlook, Jun 22, 11:53 AM EDT, 2 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1153 AM EDT Sat Jun 22 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231600-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
1153 AM EDT Sat Jun 22 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous showers and thunderstorms are expected
again this afternoon. A few severe thunderstorms are possible with
damaging winds, large hail, frequent lightning and locally heavy
rainfall. An isolated tornado cannot be ruled out.

A Heat Advisory has been issued for southeast portions of the
outlook area. Heat Indices will approach 105 degrees in the
afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Isolated to scattered thunderstorms are expected across the area
Sunday through Thursday, primarily in the afternoon and evening
hours. A chance for isolated severe thunderstorm cannot be ruled
out, especially on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time. Spotters are
encouraged to submit reports of any severe weather through the web by
going to weather.gov/atlanta.

In the hours before

Special weather statement, Jun 22, 1:18 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
118 PM EDT Sat Jun 22 2019

GAZ083-084-096-097-221745-
Wilkinson GA-Laurens GA-Bleckley GA-Twiggs GA-
118 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKINSON...
NORTHWESTERN LAURENS...NORTHEASTERN BLECKLEY AND EASTERN TWIGGS
COUNTIES UNTIL 145 PM EDT...

At 118 PM EDT...a strong thunderstorm was near Danville, or 7 miles
east of Jeffersonville...moving east at 45 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Dudley, Danville, Montrose, Allentown, Chappells Mill and
Nicklesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3257 8335 3271 8331 3276 8302 3263 8293
      3250 8312
TIME...MOT...LOC 1718Z 269DEG 37KT 3264 8322

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 22, 1:23 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
123 PM EDT Sat Jun 22 2019

GAZ060-072-073-221800-
Putnam GA-Baldwin GA-Jones GA-
123 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUTNAM...WESTERN
BALDWIN AND JONES COUNTIES UNTIL 200 PM EDT...

At 123 PM EDT...a line of strong thunderstorms was along a line
extending from Stanfordville to near Clinton...and moving east at 20
mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Milledgeville, Gray, Meriwether, Ethridge, James, Bradley, Wayside,
Allenwood, Haddock, Resseaus Crossroads, Round Oak, Greenberry
Crossroads, Clinton, Plant Harlee Branch, Browns Crossing,
Stanfordville and Blountsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3309 8324 3293 8334 3291 8339 3297 8370
      3317 8358 3317 8355 3324 8354 3326 8353
      3328 8328 3321 8326 3319 8327 3319 8326
TIME...MOT...LOC 1723Z 271DEG 19KT 3321 8351 3300 8361

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 22, 1:34 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
134 PM EDT Sat Jun 22 2019

GAZ072-082>084-221800-
Wilkinson GA-Bibb GA-Jones GA-Twiggs GA-
134 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILKINSON...EASTERN
BIBB...SOUTHEASTERN JONES AND NORTHERN TWIGGS COUNTIES UNTIL 200 PM
EDT...

At 134 PM EDT...a strong thunderstorm was over Dry Branch, or 10
miles east of Macon...moving east at 20 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Irwinton, Gordon, Ivey, McIntyre, Dry Branch, Myricks Mill, Mountain
Springs, Griswoldville, Franklinton, Fitzpatrick and Ripley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3279 8358 3293 8351 3291 8340 3293 8333
      3292 8319 3274 8311 3270 8339
TIME...MOT...LOC 1734Z 270DEG 19KT 3283 8346

HAIL...0.25IN
WIND...50MPH
Local storm report, Jun 22, 1:36 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
136 PM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 AM     TSTM WND DMG     4 SSE GOOCH MOUNTAIN SH 34.60N  84.01W
06/22/2019                   LUMPKIN            GA   911 CALL CENTER

            A FEW TREES DOWN.

&&

EVENT NUMBER FFC1900385

KMM
Special weather statement, Jun 22, 1:46 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
146 PM EDT Sat Jun 22 2019

GAZ084-085-097-221815-
Wilkinson GA-Johnson GA-Laurens GA-
146 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKINSON...WESTERN
JOHNSON AND NORTHWESTERN LAURENS COUNTIES UNTIL 215 PM EDT...

At 146 PM EDT...a strong thunderstorm was over Chappells Mill, or 11
miles northwest of Dublin...moving east at 20 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Dublin, East Dublin, Chappells Mill, Tuckers Crossroad and
Nicklesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3255 8288 3257 8315 3272 8320 3279 8300
      3277 8296 3276 8296 3276 8294 3271 8284
TIME...MOT...LOC 1746Z 255DEG 17KT 3265 8305

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 22, 1:53 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
153 PM EDT Sat Jun 22 2019

GAZ098-112-221830-
Treutlen GA-Montgomery GA-
153 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR TREUTLEN AND NORTHERN MONTGOMERY
COUNTIES UNTIL 230 PM EDT...

At 153 PM EDT...a strong thunderstorm was over Lothair, or near
Soperton...moving east at 20 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Soperton, Tarrytown, Lothair, Orland, Barnhill, Zaidee and Gillis
Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3229 8243 3229 8264 3230 8267 3229 8267
      3231 8273 3233 8274 3233 8275 3235 8273
      3239 8272 3241 8270 3244 8270 3250 8250
      3245 8241 3242 8239
TIME...MOT...LOC 1753Z 255DEG 17KT 3235 8265

HAIL...0.25IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 11:04 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Fannin, Murray, Walker and 1 more56 min
Jun 21, 11:57 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more48 min
Jun 22, 12:03 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Gordon, Towns, Union57 min
Jun 22, 12:32 AM EDTSpecial Weather StatementFFCBartow, Cherokee, Floyd, Gordon, Pickens, Polk43 min
Jun 22, 12:49 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Dawson, Forsyth, Gordon, Lumpkin and 1 more41 min
Jun 22, 12:54 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Lumpkin, Towns, Union, White51 min
Jun 22, 12:58 AM EDTTornado WarningFFCLumpkin, Union, White17 min
Jun 22, 1:17 AM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Fulton, Gwinnett, Hall43 min
Jun 22, 1:21 AM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson, Lumpkin, White39 min
Jun 22, 1:27 AM EDTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Fulton, Haralson, Paulding33 min
Jun 22, 1:44 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Gwinnett, Jackson, Madison, Walton31 min
Jun 22, 1:46 AM EDTSpecial Weather StatementFFCClayton, Coweta, DeKalb, Fayette, Heard, Rockdale44 min
Jun 22, 2:06 AM EDTSpecial Weather StatementFFCBanks24 min
Jun 22, 2:16 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Greene, Jackson, Madison, Morgan and 4 more44 min
Jun 22, 2:21 AM EDTSpecial Weather StatementFFCButts, Clayton, Coweta, Fayette, Heard, Henry and 8 more39 min
Jun 22, 2:55 AM EDTSpecial Weather StatementFFCGlascock, Greene, Hancock, Morgan, Taliaferro, Warren and 1 more50 min
Jun 22, 2:58 AM EDTSpecial Weather StatementFFCBaldwin, Butts, Coweta, Fayette, Heard, Henry and 11 more47 min
Jun 22, 3:44 AM EDTSpecial Weather StatementFFCBaldwin, Butts, Glascock, Hancock, Jasper, Jones and 9 more61 min
Jun 22, 4:10 AM EDTSpecial Weather StatementFFCJefferson50 min
Jun 22, 4:20 AM EDTSpecial Weather StatementFFCTalbot40 min
Jun 22, 4:51 AM EDTSpecial Weather StatementFFCMuscogee39 min
Jun 22, 4:58 AM EDTSpecial Weather StatementFFCMacon, Marion, Schley47 min
Jun 22, 5:05 AM EDTSpecial Weather StatementFFCEmanuel25 min
Jun 22, 5:11 AM EDTSpecial Weather StatementFFCLaurens49 min
Jun 22, 5:22 AM EDTSpecial Weather StatementFFCEmanuel, Johnson38 min
Jun 22, 5:29 AM EDTSpecial Weather StatementFFCMacon, Marion, Schley, Taylor46 min
Jun 22, 5:42 AM EDTSpecial Weather StatementFFCTalbot48 min
Jun 22, 5:57 AM EDTSpecial Weather StatementFFCEmanuel33 min
Jun 22, 6:16 AM EDTSpecial Weather StatementFFCBleckley, Crawford, Houston, Macon, Peach, Taylor and 1 more44 min
Jun 22, 6:18 AM EDTSpecial Weather StatementFFCCrisp42 min
Jun 22, 6:53 AM EDTSpecial Weather StatementFFCCrisp22 min
Jun 22, 7:16 AM EDTSpecial Weather StatementFFCCrisp, Wilcox29 min
Jun 22, 12:49 PM EDTSpecial Weather StatementFFCJones26 min
Jun 22, 1:18 PM EDTSpecial Weather StatementFFCWilkinson27 min
Jun 22, 1:23 PM EDTSpecial Weather StatementFFCJones37 min
Jun 22, 1:34 PM EDTSpecial Weather StatementFFCWilkinson26 min
Jun 22, 1:46 PM EDTSpecial Weather StatementFFCWilkinson29 min
Jun 22, 1:53 PM EDTSpecial Weather StatementFFCTreutlen37 min
Jun 22, 1:59 PM EDTSpecial Weather StatementFFCBaldwin, Wilkinson31 min
Jun 22, 2:14 PM EDTSpecial Weather StatementFFCTwiggs31 min
Jun 22, 2:19 PM EDTSevere Thunderstorm WarningFFCBleckley, Laurens, Twiggs, Wilkinson41 min
Jun 22, 2:24 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington, Wilkinson51 min
Jun 22, 2:37 PM EDTSpecial Weather StatementFFCTreutlen23 min
Jun 22, 2:45 PM EDTSpecial Weather StatementFFCTreutlen15 min
Jun 22, 2:50 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Treutlen40 min
Jun 22, 3:01 PM EDTSevere Thunderstorm WarningFFCBleckley, Twiggs29 min
Jun 22, 3:04 PM EDTSpecial Weather StatementFFCPickens26 min
Jun 22, 3:10 PM EDTSpecial Weather StatementFFCGlascock, Jefferson50 min
Jun 22, 3:20 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson40 min
Jun 22, 3:24 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach, Taylor51 min
Jun 22, 3:27 PM EDTSpecial Weather StatementFFCFulton33 min
Jun 22, 3:28 PM EDTSevere Thunderstorm WarningFFCBleckley, Twiggs47 min
Jun 22, 3:31 PM EDTSpecial Weather StatementFFCEmanuel29 min
Jun 22, 3:31 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton44 min
Jun 22, 3:35 PM EDTSevere Thunderstorm WarningFFCEmanuel25 min
Jun 22, 3:44 PM EDTSpecial Weather StatementFFCToombs16 min
Jun 22, 3:47 PM EDTSpecial Weather StatementFFCFulton28 min
Jun 22, 3:49 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Twiggs41 min
Jun 22, 3:58 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren32 min
Jun 22, 3:59 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton24 min
Jun 22, 4:05 PM EDTSpecial Weather StatementFFCDodge, Montgomery, Wheeler55 min
Jun 22, 4:05 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Wilkes40 min
Jun 22, 4:07 PM EDTSevere Thunderstorm WarningFFCMontgomery, Wheeler38 min
Jun 22, 4:10 PM EDTSpecial Weather StatementFFCOconee, Oglethorpe35 min
Jun 22, 4:13 PM EDTSpecial Weather StatementFFCNewton32 min
Jun 22, 4:16 PM EDTSevere Thunderstorm WarningFFCBleckley, Twiggs29 min
Jun 22, 4:21 PM EDTSpecial Weather StatementFFCJones24 min
Jun 22, 4:21 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton, Putnam39 min
Jun 22, 4:28 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski, Twiggs32 min
Jun 22, 4:38 PM EDTSpecial Weather StatementFFCMorgan37 min
Jun 22, 4:42 PM EDTSevere Thunderstorm WarningFFCBleckley33 min
Jun 22, 4:48 PM EDTSpecial Weather StatementFFCGreene, Hancock, Putnam, Taliaferro, Warren42 min
Jun 22, 4:53 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs52 min
Jun 22, 4:56 PM EDTSevere Thunderstorm WarningFFCGlascock, Greene, Hancock, Putnam, Taliaferro, Warren and 1 more49 min
Jun 22, 4:56 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski14 min
Jun 22, 4:57 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan30 min
Jun 22, 5:16 PM EDTSpecial Weather StatementFFCJones29 min
Jun 22, 5:41 PM EDTSevere Thunderstorm WarningFFCBaldwin, Glascock, Hancock, Jefferson, Warren, Washington and 1 more35 min
Jun 22, 5:48 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Jones, Twiggs, Wilkinson22 min
Jun 22, 6:07 PM EDTSpecial Weather StatementFFCHeard, Troup53 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.